# SDR HALA2010111600541

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 93,411 hours, 17,908 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Inoperative
- Location: Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ALL FUEL USED ON FMS "PROG 2" PAGES ARE BLANK  (LT, FUEL USED, RT).  PERFORMED FIM 34-61-00/101, FIG 106, SYS CHECKS OK.
